# SDR SWIA202161351

- Difficulty date: August 16, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP ATTACHED TO F.S.329.41 FORMER BETWEEN DD5 AND DD6 IS CORRODED.     (C-CHECK RO 9/27/2021)    CORRODED AREA WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED CLIP PN: 600-31902-269 IAW CRJ 700 SRM 51-42-06-001-001-A01.
